# SDR SWIA200211561

- Difficulty date: December 1, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 38,701 hours, 47,419 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FORWARD DOOR LIGHT ILLUMINATED INFLIGHT.  LUBED FORWARD DOOR MICROSWITCHES.  OPS CHECK GOOD.
